Bak, Anthony; Stepanov, Alexei
Dimension theory and nonstable K-theory for net groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 106 (2001) , p. 207-253
Zbl 1072.19001 | MR 1876221
URL stable : http://www.numdam.org/item?id=RSMUP_2001__106__207_0

Bibliographie

[Bk1] A. Bak, Nonabelian K-theory: The nilpotent class of K1 and general stability, K-Theory, 4 (1991), pp. 363-397. MR 1115826 | Zbl 0741.19001

[Bk2] A. Bak, K-theory of forms, Annals Math. Studies 98, Princeton Univ. Press Princeton, N.J. 1981. MR 632404 | Zbl 0465.10013

[Bk3] A. Bak, Finite completions, Unpublished.

[Bk4] A. Bak, Lectures on dimension theory, algebraic homotopy theory, and nonabelian K-theory, Lecture Notes, Buenos-Aires, 1995.

[Bk5] A. Bak, Dimension theory and group valued functors, preprint.

[BkV] A. Bak - N.A. Vavilov, Structure of hyperbolic unitary groups I. Elementary subgroups, Algebra Colloquium, 7:2 (2000), pp. 159-196. MR 1810843 | Zbl 0963.20024

[BV1] Z.I. Borewicz - N.A. Vavilov, The distribution of subgroups containing a group of block diagonal matrices in the general linear group over a ring, Sov. Math. - Izv. VUZ, 26:11 (1982), pp. 13-18. Zbl 0521.20033

[BV1] Z.I. Borewich - -N.A. Vavilov, The distribution of subgroups in the general linear group over a commutative ring, Proc. Steklov. Inst. Math., 3 (1985), pp. 27-46. Zbl 0653.20048

[G] I.Z. Golubchik, On the subgroups of the general linear group GLn(R) over an associative ring, R. Russian Math. Surveys, 39:1 (1984), pp. 157-158. MR 733962 | Zbl 0572.20031

[H] R. Hazrat, Dimension theory and nonstable K1 of quadratic modules, K-Theory, to appear. MR 1962906 | Zbl 1020.19001

[M] J. Milnor, Introduction to algebraic K-theory, Annals Math. Studies Princeton Univ. Press Princeton, N.J., 1971. MR 349811 | Zbl 0237.18005

[Mu] A. Mundkur, Dimension theory and nonstable K1, Algebras and Representation Theory, to appear. MR 1890592 | Zbl 1010.19001

[S1] A.V. Stepanov, On the distribution of subgroups normalized by a given subgroup, J. Sov. Math., 64 (1993), pp. 769-776. MR 1164862 | Zbl 0790.20069

[S2] A.V. Stepanov, Description of subgroups of the general linear group over a ring with the use of stability conditions, Rings and linear groups, Krasnodar Univ. Press, Krasnodar, Russian, 1988, 82-91. MR 1206033

[SuTu] A.A. Suslin - M.S. Tulenbaev, A theorem on stabilization for Milnor's K2-functor, J. Sov. Math., 17 (1981), pp. 1804-1819. Zbl 0461.18008

[T] G. Tang, Hermitian Groups and K-Theory, K-Theory, 13:3 (1998), pp. 209-267. MR 1609905 | Zbl 0899.19003

[Tu] M.S. Tulenbaev, The Schur multiplier of the group of elementary matrices of finite order, J. Sov. Math., 17:4 (1981), pp. 2062-2067. Zbl 0459.20042

[Vs1] L.N. Vaserstein, On normal subgroups of GLn over a ring, Lecture Notes Math., 854 (1981), pp. 456-465. MR 618316 | Zbl 0464.20030

[Vv1] N.A. Vavilov, Subgroups of the general linear group over a ring that contain a group of block-triangular matrices, Transl. Amer. Math. Soc., 2nd Ser., 132 (1986), pp. 103-104. Zbl 0594.20040

[Vv2] N.A. Vavilov, Structure of Chevalley groups over commutative rings, Proc. Conf. Non-associative algebras and related topics, Hiroshima, 1990 World Sci. Publ. Singapore et al. (1991), 219-335. MR 1150262 | Zbl 0799.20042

[VvS] N.A. Vavilov - A.V. Stepanov, Subgroups of the general linear group over rings satisfying stability conditions, Sov. Math., Izv. VUZ, 33:10 (1989), pp. 23-31. MR 1044472 | Zbl 0702.20033